# SDR AALA202008319014

- Difficulty date: August 3, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE BETWEEN FR69 AND FR70 AT STR 23L, MEASURING L=1.150 IN. REPLACED SHEAR PLATE WITH NEW IAW A321 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53474180.
